Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 52398, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/52398

C0-semigroups of linear operators on some ultrametric Banach spaces

Department of Mathematics, Howard University, 2441 6th Street, NW Washington 20059, DC, USA

Received 20 August 2005; Revised 28 February 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Albeverio and A. Khrennikov, “Representations of the Weyl group in spaces of square integrable functions with respect to p-adic valued Gaussian distributions,” Journal of Physics. A. Mathematical and General, vol. 29, no. 17, pp. 5515–5527, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Basu, T. Diagana, and F. Ramaroson, “A p-adic version of Hilbert-Schmidt operators and applications,” Journal of Analysis and Applications, vol. 2, no. 3, pp. 173–188, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Diagana, “Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications,” Annales Mathématiques Blaise Pascal, vol. 12, no. 1, pp. 205–222, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Diagana, “Erratum to: “Towards a theory of some unbounded linear operators on p-adic Hilbert spaces and applications ”,” Annales Mathématiques Blaise Pascal, vol. 13, pp. 105–106, 2006. View at Google Scholar
  5. B. Diarra, “An operator on some ultrametric Hilbert spaces,” Journal of Analysis, vol. 6, pp. 55–74, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Diarra, “Geometry of the p-adic Hilbert Spaces,” preprint, 1999.
  7. F. Q. Gouvêa, p-Adic Numbers, Universitext, Springer, Berlin, 2nd edition, 1997. View at Zentralblatt MATH · View at MathSciNet
  8. A. Khrennikov, p-Adic Valued Distributions in Mathematical Physics, vol. 309 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1994. View at MathSciNet
  9. A. N. Kochubei, “A Schrödinger-type equation over the field of p-adic numbers,” Journal of Mathematical Physics, vol. 34, no. 8, pp. 3420–3428, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. N. Kochubei, “p-adic commutation relations,” Journal of Physics. A. Mathematical and General, vol. 29, no. 19, pp. 6375–6378, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. N. Kochubei, “Heat equation in a p-adic ball,” Methods of Functional Analysis and Topology, vol. 2, no. 3-4, pp. 53–58, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. N. Kochubei, “Differential equations for Fq-linear functions,” Journal of Number Theory, vol. 83, no. 1, pp. 137–154, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. N. Kochubei, Pseudo-Differential Equations and Stochastics Over Non-Archimedean Fields, vol. 244 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 2001. View at Zentralblatt MATH · View at MathSciNet
  14. H. Ochsenius and W. H. Schikhof, “Banach spaces over fields with an infinite rank valuation,” in p-Adic Functional Analysis (Poznań, 1998), vol. 207 of Lecture Notes in Pure and Appl. Math., pp. 233–293, Marcel Dekker, New York, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, 1983. View at Zentralblatt MATH · View at MathSciNet
  16. M. Renardy and R. C. Rogers, An Introduction to Partial Differential Equations, vol. 13 of Texts in Appl. Math., Springer, New York, 1992.
  17. A. C. M. van Rooij, Non-Archimedean Functional Analysis, vol. 51 of Monographs and Textbooks in Pure and Applied Math., Marcel Dekker, New York, 1978. View at Zentralblatt MATH · View at MathSciNet
  18. V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, vol. 1 of Series on Soviet and East European Mathematics, World Scientific, New Jersey, 1994. View at MathSciNet